×

Sur la régularité des trajectoires des martingales à deux indices. (French) Zbl 0419.60051


MSC:

60G48 Generalizations of martingales
60G44 Martingales with continuous parameter

Citations:

Zbl 0334.60026
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cairoli, R.; Walsh, J. B., Stochastic integrals in the plane, Acta Math., 134, 111-183 (1975) · Zbl 0334.60026
[2] Doleans, C.; Meyer, P. A., Un petit théorème de projection pour processus à deux indices. Séminaire de Probabilité XIII, Lecture Notes in Maths (1979), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0409.60051
[3] Merzbach, E.: Stopping for two dimensionnal stochastic processes. (A paraÎtre) · Zbl 0428.60050
[4] Cairoli, R.; Walsh, J. B., Région d’arrÊt, localisation et prolongement de martingales, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 44, 279-306 (1978) · Zbl 0369.60043
[5] Walsh, J.B.: Martingales with a multidimensionnal parameter and stochastic integrals in the plane. Cours de 3ème Cycle, Laboratoire de Calcul des Probabilités, Université Paris VI, Année 76-77
[6] Wong, E.; Zakai, M., Weak martingales and stochastic integrals in the plane, Ann. Probability, 4, 570-586 (1976) · Zbl 0359.60053
[7] Walsh, J. B., Convergence and regularity of multiparameter strong martingales, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 46, 177-192 (1979) · Zbl 0395.60040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.